MathSciNet Relay Station
MathSciNet bibliographic data
MR2446376 (2009k:93129) 93D15 (49N10 93B36 93E15)
Zhang, Weihai; Zhang, Huanshui; Chen, Bor-Sen Generalized Lyapunov equation approach to state-dependent stochastic stabilization/detectability criterion. IEEE Trans. Automat. Control 53 (2008), no. 7, 1630–1642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement